Title

Dimension Two Polynomial Formal Groups and Hopf Algebras

SMC Author

James Sauerberg

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

11-1-1998

Scholarly

yes

Peer Reviewed

1

DOI

10.1090/memo/0651

Disciplines

Mathematics

Original Citation

Sauerberg, James; Childs, Lindsay; Moss, David; & Zimmerman, Karl. (1998, November). Dimension Two Polynomial Formal Groups and Hopf Algebras. In Hopf Algebras, Polynomial Formal Groups, and Raynaud Orders. Memoirs of the American Mathematical Society, 136(651), 25-54.

This document is currently not available here.

Share

COinS